A heuristic for the traveling salesman problem based on a continuous approximation

del Castillo, JM 

Tipo: Artículo
Año de Publicación: 1999
Volumen: 33
Número: 2
Páginas: 123 - 152
Fuente Nº Citas Fecha Actualización
scopus1406-08-2022
wos1113-08-2022
Dimensions
PlumX
Altmetric

Año: 1999

Journal Impact Factor (JIF): 0.658

CategoríaEdiciónPosiciónCuartilTercilDecil
ENGINEERING, CIVILSCIE8/62Q1T1D2
OPERATIONS RESEARCH & MANAGEMENT SCIENCESCIE8/50Q1T1D2
TRANSPORTATIONSSCI2/12Q1T1D2

Año: 2017

Journal Citation Indicator (JCI): 2,160

CategoríaPosiciónCuartilTercilDecilPercentil
ECONOMICS32/534Q1T1D194,10
ENGINEERING, CIVIL3/168Q1T1D198,51
OPERATIONS RESEARCH & MANAGEMENT SCIENCE2/96Q1T1D198,44
TRANSPORTATION2/50Q1T1D197,00
TRANSPORTATION SCIENCE & TECHNOLOGY2/55Q1T1D197,27

Año:

2011

CiteScore:

4.700

CategoríaPosiciónCuartilTercilDecil
Management Science and Operations Research10/107Q1T1D1
Transportation2/57Q1T1D1

SJR año:

1999

Factor de Impacto:

1.179

CategoríaPosiciónCuartilTercilDecil
Civil and Structural Engineering4/156Q1T1D1
Management Science and Operations Research6/63Q1T1D1
Transportation1/49Q1T1D1
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor
1del Castillo, JM